# SDR CALA2025123012528

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 68,440 hours, 29,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 31 EMERGENCY LIGHT LENS MISSING AND HOUSING CRACKED.  REPLACED THE HOUSING IAW AMM 33-51-18. OPS CHKD NORMAL.
